Hello and welcome to healthcare forum.
Normal blood pressure is 120/80 mm of hg. Your blood pressure is 220/120, also known as hypertensive emergency, which is definately very high and dangerous.
So, you should consult your physician as early as possible.
Best wishes for your health.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
My mother has had her blood pressure taken today which read 220/120. Last week it was 200/100. She has been taking blood pressure tablets for a year or so. I am concerned that it is so high. Her doc has prescribed more hypertensive drugs to take alongside the one she currently takes (ramapril).
Blood pressure at 54 I’m a 54 year old male and weigh 220. I ve been cycling for 15 years, 16 plus miles per ride at an average 14-15 mph 3-4 times a week. I’ve been checking my blood pressure for several years and it’s generally in the 120/70 range. This morning BP was 106/71 54 bpm, during the day while active it was 122/77 71 bpm, immediately after a 16 mile bike ride it was 89/62 125 bpm. When getting ready for work at 4:00 pm it was 131/82 67 bpm, guess I stress a little before work. I feel good after exercising, never dizzy or short of breath, is the 89/62 125 bpm after a ride something to be concerned with?
I am Hypertension patient for the last 15 year On medication ATEN 25 mg (Atenolol 25) for 15 years Last month I had master checkup and after review of ECG my other doctor prescribed me Met XL 25(Metoprolol Succinate extended release) Please tell me difference between these two drugs.
I was given a prescription for Benicar but the information sheet said not to take if you are diabetic and have kidney problems. I do not have high blood pressure and am afraid to take this medicine. was told this would protect my liver. what should I do?
Hi, My Name is Ravi Ku Sharma, I am 56 year old, In the age of 42 i had of attack of hypertension (220/120) bp cause bleeding from nose whole night.I started taking BP pills, after some hour my whole body get itching.Today my all joints having skin problem..What should i do..Please suggest. Thanks & Best Regards, Ravi Kumar Sharma
i am 55, female, height 5 6. weight-90.. suffering from high bp for last two months with bp ranging from 160/85 to 170/95 even after taking medicines like telsateran, amloguard, alphadopa, targit 80 every day. i hav been hospitalised twice within this period before medication experincing shortness of breath, dryness of throat, dizziness etc. i hav been detected LVH . trop T was negative. what should i do?
Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...
Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...